# SDR UPS202919

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 954-958
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON TOP CENTER AND BOTTOM OUTBOARD FLANGE OF SEAT TRACK AT STATION 954 TO 958, RBL 24.75.  MAINTENANCE REMOVED THE DAMAGED SECTION OF SEAT TRACK, REPLACED PER SRM 51-10-2, 51-30-2 AND MM 51-20-151.
